# SDR SWAA2025052172546

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,839 hours, 14,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER FA FLASHLIGHT INOP <[01]. REPLACED BATTERY PER AMM 25-64-00.
